| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced continued blurred vision in the affected eye.The clinical reason for explant was that the refractive outcome was unsatisfactory to the patient.The iol was exchanged for an advanced technology intraocular lens (atiol) 1 month and 19 days after the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in h.11.Upon further review of the available information following submission of the initial report, this event."continued blurred vision in the affected eye and refractive outcome was unsatisfactory to the patient and explant" does not meet criteria for reporting as a serious injury as a lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.Additionally information was received and reported that the iol was exchanged for the same lens model but a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.